June 25, 2022

Medical Trend

Medical News and Medical Resources

Allergic symptoms in UK after Pfizer’s COVID-19 vaccinated

Allergic symptoms in UK after Pfizer’s COVID-19 vaccinated

Allergic symptoms in UK after Pfizer’s COVID-19 vaccinated. Two British Health workers had allergic symptoms after receiving Pfizer’s COVID-19 vaccine. Overseas Network, December 9th. On the 8th, the UK officially launched Pfizer’s COVID-19 vaccination work. According to the latest news from Russian Satellite News Agency and British Sky News, two British NHS health workers developed allergic symptoms after vaccination.

Allergic symptoms in UK after Pfizer's COVID-19 vaccinated

According to reports, the two people developed symptoms after being vaccinated on the 8th and are currently recovering. Stephen Bowis, the national medical director of the NHS in England, warned people with a history of “severe” allergies not to get the Pfizer vaccine.

According to previous reports, the first batch of 800,000 doses of Pfizer vaccines in the UK will be provided to inpatients over 80 years old or elderly people who have made appointments for outpatient clinics, as well as nursing home staff. Other groups will have to wait. Since only high-risk groups can get vaccinations in the early stages, most people may not have a chance until the vaccine supply increases next year.

 


Disclaimer of medicaltrend.org